A 30-year-old male presented with gradual decrease in vision in his both eyes after the use of interferon alpha for his hepatitis-C. Ocular examination of patient included, Best Corrected Visual Acuity (BCVA), fundus photographs, Fundus Fluorescein Angiography (FFA) and Optical Coherence Tomography (OCT). His BCVA was recorded as 6/18 in the right eye and 6/12 in the left eye. The anterior segments were unremarkable, with normal intraocular Pressure (IOP) in his both eyes. Both fundi revealed the presence of bilateral Choroidal Neovascularization (CNV), confirmed on FFA and OCT. To the best of authors' knowledge, simultaneous presence of CNV in both eyes is not reported in the literature.
Journal of the College of Physicians and Surgeons Pakistan
Mahar, P. S.,
(2015). Bilateral choroidal neovascularization after pegylated interferon therapy. Journal of the College of Physicians and Surgeons Pakistan, 25 Suppl 1, S45-S46.
Available at: https://ecommons.aku.edu/pakistan_fhs_mc_surg_ophthalmol/32
Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial 4.0 License